×

Existence and exponential stability of almost periodic solution for stochastic cellular neural networks with delay. (English) Zbl 1198.60024

Summary: The paper considers the problems of existence of quadratic mean almost periodic and global exponential stability for stochastic cellular neural networks with delays. By employing the Holder’s inequality and fixed points principle, we present some new criteria ensuring existence and uniqueness of a quadratic mean almost periodic and global exponential stability. These criteria are important in signal processing and the design of networks. Moreover, these criteria are also applied in others stochastic biological neural systems.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
34K50 Stochastic functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hopfield, J., Neurons with graded response have collective computational properties like those of two-state neurons, Proc Natl Acad Sci USA Biophys, 81, 3088-3092 (1984) · Zbl 1371.92015
[2] Chua, L. O.; Yang, L., Cellular networks: theory, IEEE Trans Syst, 35, 1257-1272 (1988) · Zbl 0663.94022
[3] Marcus, C. M.; Westervelt, R. M., Stability of analog neural networks with delay, Phys Rev A, 39, 347-359 (1989)
[4] Cohen, M.; Grossberg, S., Absolute stability and global pattern formation and parallel memory storage by competitive neural networks, IEEE Trans Syst Man Cybern, 13, 815-826 (1983) · Zbl 0553.92009
[5] Cao, J.; Wang, L., Exponential stability and periodic oscillatory solution in BAM networks with delays, IEEE Trans Neural Netw, 13, 457-463 (2002)
[6] Huang, He; Ho, Daniel W. C.; Qu, Yuzhong, Robust stability of stochastic delayed additive neural networks with Markovian switching, Neural Netw, 20, 799-809 (2007) · Zbl 1125.68096
[7] Lu, Jun-Xiang; Ma, Yichen, Mean square exponential stability and periodic solutions of stochastic delay cellular neural networks, Chaos Soliton Fract, 38, 1323-1331 (2008) · Zbl 1154.34395
[8] Blythe, Steve; Mao, Xuerong; Liao, Xiaoxin, Sability of stochastic delay neural networks, J Franklin Inst, 338, 481-495 (2001) · Zbl 0991.93120
[9] Huang, He; Ho, Daniel W. C.; Lam, James, Stochastic stability analysis of fuzzy Hopfield neural networks with time-varying delays, IEEE Trans, 52, 251-265 (2005)
[10] Wang, Zidong; Lauria, Stanislao; Fang, Jianan; Liu, Xiaohui, Exponential stability of uncertain stochastic neural networks with mixed time-delays, Chaos Soliton Fract, 32, 62-72 (2007) · Zbl 1152.34058
[11] Zhang, Huiying; Xia, Yonghui, Existence and exponential stability of almost periodic solution for Hopfield-type neural networks with impulse, Chaos Soliton Fract, 37, 1076-1082 (2008) · Zbl 1155.34323
[12] Xia, Yonghui; Cao, Jinde; Huang, Zhenkun, Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses, Chaos Soliton Fract, 34, 1599-1607 (2007) · Zbl 1152.34343
[13] Cao, Jinde; Feng, Gang; Wang, Yanyan, Multistability and multiperiodicity of delayed Cohen-Grossberg neural networks with a general class of activation functions, Physica D, 237, 1734-1749 (2008) · Zbl 1161.34044
[14] Cheng, C. Y.; Lin, K. H.; Shih, C. W., Multistability and convergence in delayed neural networks, Physica D, 225, 61-74 (2007) · Zbl 1132.34058
[15] Arnold, L.; Tudor, C., Stationary and almost periodic solutions of almost periodic affine stochastic differential equations, Stochast Stochast Rep, 64, 177-193 (1998) · Zbl 1043.60513
[16] Corduneanu, C., Almost periodic functions (1989), Chelsea: Chelsea New York · Zbl 0672.42008
[17] Slutsky, E., Sur les fonctions aleatoires presque periodiques et sur la decomposition des func- tions aleatoires, Actual Sci Ind, 738, 33-55 (1938)
[18] Bezandry, Paul H., Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations, Stat Probabil Lett, 78, 2844-2849 (2008) · Zbl 1156.60046
[19] Bezandry, P.; Diagana, T., Existence of almost periodic solutions to some stochastic differential equations, Appl Anal, 117, 1-10 (2007) · Zbl 1138.60323
[20] Burton, T. A., Stability and periodic solutions of ordinary and functional differential equations (1985), Academic: Academic New York · Zbl 0635.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.